# SDR USAA2013071000016

- Difficulty date: May 23, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK IN FUSELAGE SKIN AT AFT ENTRY DOOR LOWER HINGE CUTOUT AT BS951, S15L. REPAIRED FUSELAGE SKIN AT AFT ENTRY DOOR LOWER HINGE CUTOUT AT BS951, S15L IAW EA  104785.
